MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM14X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM14X60MM; KNEE STEMS
Catalog Number 151314060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the patient presents with infection post spacer.However, patient now presents with a fungal infection.All components performed as expected and were well fixed, however had to be removed to treat this new finding.All components were successfully removed, and after a thorough debridement, the bone was prepared for new components.During debridement, a vessel was perforated due to scar tissue and was repaired operatively.The surgeon stated this to be a common occurrence due to the location of debridement anatomically and was expected and prepared for.This resulted in a short delay while the repair took place.New components were placed uneventfully for a new spacer, along with placement of antibiotic beads, antifungal beads and high dose antibiotic cement.Doi: (b)(6) 2025.Dor: (b)(6) 2026.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot (product code: 151314060, lot - d25031659) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot (product code: 151314060, lot - d25031659) combination.Added: d10 concomitant.

Brand Name
ATUNE PRESSFIT STR STEM14X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24162435
Report Number1818910-2026-01401
Device Sequence Number15710621
Product Code JWH
UDI-Device Identifier10603295043607
UDI-Public(01)10603295043607(17)350228(10)D25031659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151314060
Device Lot NumberD25031659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +10; ATT REV SLV LPS FEM ADP +5; ATUN FEM SLV M/L 30MM FULL POR; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM12X110MM; CONTROL CABLE W/CABLE SLEEVE; LPS INTERCALARY SEGMENT 55MM; LPS SEGMENTAL COMPONENT 65MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight104 KG